Optical soliton perturbation with Gerdjikov-Ivanov equation by modified simple equation method


Biswas A., Yildirim Y., YAŞAR E. , Triki H., Alshomrani A. S. , Ullah M. Z. , ...More

OPTIK, vol.157, pp.1235-1240, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 157
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2017.12.101
  • Title of Journal : OPTIK
  • Page Numbers: pp.1235-1240
  • Keywords: Solitons, Perturbation, Modified simple equation method, INTEGRABLE SYSTEMS

Abstract

The modified simple equation scheme is employed to secure dark and singular optical soliton solution to the perturbed Gerdjikov-Ivanov equation that models pulse dynamics in optical fibers and PCF. The solvability conditions for this algorithm is also presented. (C) 2017 Elsevier GmbH. All rights reserved.